# SDR ASOA2012091002177

- Difficulty date: August 7, 2012
- Submitted: September 10, 2012
- Operation: Air carrier
- Aircraft: N903EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7621
- Aircraft time: 24,329 hours, 22,115 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 574-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT LBL 27, FS 574 TO FS 621.  REMOVED DAMAGED FLOOR SUPPORT IAW SRM 51-42-06, 51-42-01 AND 51-42-22.  FOUND FLOOR SUPPORT TO BE CORRODED BEYOND LIMITS IAW SRM 53-00-00.  COMPLIED WITH ECTC REO 601R-53-61-3778 AND GREO 601R-53-61-3778 REV A.  LOCATED AND DRILLED NEW SERVICEABLE FLOOR SUPPORT IAW SRM 51-40-11.
